Alert archive / Florida / Fire Weather Watches in 2007

Fire Weather Watch 13, NWS Mobile, AL

February 16, 2007Walton County, Florida

NWS Mobile, AL issued this fire weather watch at Feb 16, 2007, 1:02 PM CST for Walton County, Florida. It took effect at Feb 18, 2007, 11:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 16, 2007, 1:02 PM CST (19:02 UTC)
In effect from
Feb 18, 2007, 11:00 AM CST
Expired
Feb 17, 2007, 3:00 PM CST
In force
Issued by
NWS Mobile, AL

County Walton County, FL

The radar

The Eglin Afb radar (KEVX), 25 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Eglin AFB/Valpar, FL (KVPS), launched 12:00Z, 7.0 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Eglin AFB/Valpar, FL at 12:00Z on 2007-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Eglin AFB/Valpar, FL at 12:00Z on 2007-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -217 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1196 m above ground
0-6 km bulk shear
88 kt
0-1 km storm-relative helicity
-217 m²/s²
0-3 km storm-relative helicity
-33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KMOB 161902
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
102 PM CST FRI FEB 16 2007

...A RED FLAG WARNING IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON AND
FROM 11 AM TO 6 PM SATURDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO
A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...
 
...A FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE
POTENTIAL OF A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

.A DRY AIRMASS WILL CONTINUE ACROSS THE AREA THROUGH SATURDAY AND
THEN BE REINFORCED ON SUNDAY. THIS WILL KEEP RELATIVE HUMIDITY VALUES
BELOW CRITICAL VALUES THROUGH THE WEEKEND.

FLZ001>006-008-170815-
/O.UPG.KMOB.FW.A.0012.070217T1700Z-070217T2300Z/
/O.NEW.KMOB.FW.W.0015.070217T1700Z-070218T0000Z/
/O.NEW.KMOB.FW.A.0013.070218T1700Z-070219T0000Z/
/O.CON.KMOB.FW.W.0014.000000T0000Z-070217T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
COASTAL WALTON-
102 PM CST FRI FEB 16 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CST SATURDAY...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST SATURDAY. A FIRE
WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN
EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. A RED FLAG WARNING
ALSO REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
RAPID FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
2 follow-up statements
000 
WWUS84 KMOB 171058
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
458 AM CST SAT FEB 17 2007

...A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 6 PM TODAY FOR THE
WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE
HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE
POTENTIAL OF A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW
35 PERCENT...

.A DRY AIRMASS WILL CONTINUE ACROSS THE AREA TODAY AND WILL BE
REINFORCED ON SUNDAY. THIS WILL KEEP RELATIVE HUMIDITY VALUES BELOW
CRITICAL VALUES THROUGH MUCH OF THE WEEKEND.

FLZ001>006-008-172100-
/O.CON.KMOB.FW.W.0015.070217T1700Z-070218T0000Z/
/O.CON.KMOB.FW.A.0013.070218T1700Z-070219T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
COASTAL WALTON-
458 AM CST SAT FEB 17 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM CST THIS AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON...

THE RED FLAG WARNING TODAY MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION
OF GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

THE FIRE WEATHER WATCH ON SUNDAY MEANS CRITICAL FIRE WEATHER
CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

$$
000 
WWUS84 KMOB 172100
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
300 PM CST SAT FEB 17 2007

...THE RED FLAG WARNING FOR THE WESTERN FLORIDA PANHANDLE FOR THIS
AFTERNOON HAS BEEN CANCELLED AS RELATIVE HUMIDITY VALUES REMAIN ABOVE 
35 PERCENT...

...THE FIRE WEATHER WATCH THAT WAS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE
POTENTIAL OF A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35
PERCENT HAS BEEN UPGRADED TO A RED FLAG WARNING...

.A COLD FRONT MOVING ACROSS MISSISSIPPI LATE THIS AFTERNOON WILL BE
EAST OF THE AREA BY LATE TONIGHT. AFTER A BREAK SLIGHT WARMUP...A
COLDER AND STRONGER NORTHERLY FLOW WILL REBUILD OVER THE REGION
TONIGHT THROUGH SUNDAY. TEMPERATURES WILL AGAIN MODERATE SLOWLY BY
MONDAY...WITH RAIN CHANCES INCREASING TUESDAY THROUGH WEDNESDAY AS
ANOTHER FRONT MOVES ACROSS THE REGION.

FLZ001>006-008-180500-
/O.CAN.KMOB.FW.W.0015.000000T0000Z-070218T0000Z/
/O.UPG.KMOB.FW.A.0013.070218T1700Z-070219T0000Z/
/O.NEW.KMOB.FW.W.0016.070218T1700Z-070219T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
COASTAL WALTON-
300 PM CST SAT FEB 17 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CST SUNDAY...
...RED FLAG WARNING IS CANCELLED FOR SATURDAY AFTERNOON OVER 
THE WESTERN FLORIDA PANHANDLE...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...
WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST SUNDAY. AS A RESULT...THE
FIRE WEATHER WATCH FOR SUNDAY IS NO LONGER IN EFFECT. THE RED FLAG
WARNING FOR THIS AFTERNOON HAS BEEN CANCELLED.

A COLD FRONT MOVING ACROSS MISSISSIPPI LATE SATURDAY AFTERNOON WILL
BE EAST OF THE AREA BY LATE TONIGHT. AFTER A BRIEF SLIGHT WARMUP...A
COLDER AND STRONGER NORTHERLY FLOW WILL REBUILD OVER THE REGION
TONIGHT THROUGH SUNDAY. THIS WILL AGAIN BRING A VERY DRY AIRMASS
ACCOMPANIED WITH LOW AFTERNOON RELATIVE HUMIDITIES ON SUNDAY.
TEMPERATURES AND HUMIDITIES WILL AGAIN MODERATE SLOWLY BY MONDAY...
WITH RAIN CHANCES INCREASING TUESDAY THROUGH WEDNESDAY AS ANOTHER
FRONT MOVES ACROSS THE REGION.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this fire weather watch went out at Feb 16, 4:02 AM CST, 9 hours earlier.

Area forecast discussion, Feb 16, 4:02 AM CST, 9 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
402 AM CST FRI FEB 16 2007

.SHORT TERM (TODAY AND TONIGHT)...UPPER AIR ANALYSIS THIS MORNING
SHOWS EXTREMELY FAST HIGH LEVEL SOUTHERN STREAM JET STREAM WINDS OF
140 TO 160 KNOTS SOME 30KFT OFF THE DECK AHEAD OF NEXT DISTURBANCE
SPINNING SOUTHEAST ACROSS ARKANSAS. THIS DISTURBANCE PASSES THROUGH
THE SOUTHERN STATES TODAY AND SIMPLY REINFORCES THE COLD AIR THAT IS
IN PLACE. AT THE SURFACE...HIGH PRESSURE AXIS ACROSS EASTERN TEXAS
SLIPS INTO THE GULF BY TONIGHT AS ANOTHER FRONTAL BOUNDARY
APPROACHES FROM THE NORTHWEST LATE TONIGHT.  THERE IS A PATCH OF
CLOUDS MOVING ACROSS LOUISIANA AND SOUTHWEST MISSISSIPPI THIS
MORNING ASSOCIATED WITH THE FIRST UPPER LEVEL DISTURBANCE.
THUS...FORECASTERS HAVE PUT IN SOME CLOUDS IN SKY GRIDS TO ACCOUNT
FOR THIS MAINLY THIS MORNING. NOT EXPECTING ANY MEASURABLE
PRECIPITATION DUE TO LIMITED DEEP LAYER MOISTURE. WILL PROBABLY GET
AWAY WITH A MOSTLY CLEAR SKY CONDITION TONIGHT BEFORE NEXT FRONT
DRAWS CLOSER. DAYTIME HIGHS TODAY WILL BE HARD PRESSED TO MAKE IT
OUT OF THE 40S WITH ANOTHER COLD NIGHT ON TAP TONIGHT. FORECASTERS
EXPECT SEVERAL SPOTS TO MAKE IT INTO THE MID 20S TONIGHT...BUT
DURATION OF COLDEST MINS DO NOT SUPPORT REISSUANCE OF FREEZE
WARNING. HOWEVER...WILL STILL BE COLD ENOUGH TO CAUSE POTENTIAL
DAMAGE TO TENDER VEGETATION IF LEFT UNPROTECTED.  /10

.LONG TERM (SATURDAY THROUGH NEXT FRIDAY)...AFTER A FAIRLY COLD
START TO SATURDAY...WE WILL SEE A MODERATION IN THE TEMPS OVER THE
WEEKEND.  HIGH PRESSURE MOVES EAST OF THE FORECAST AREA SATURDAY
WITH A BRIEF SOUTHWESTERLY FLOW FOR THE FIRST HALF OF THE DAY...THEN
ANOTHER COLD FRONT MOVES SOUTHEAST ACROSS THE REGION SATURDAY
AFTERNOON AND EVENING.  MOISTURE IS LIMITED WITH THE FRONT ON
SATURDAY...AT BEST WE MIGHT GET A FEW SPRINKLES OVER THE NORTHERN
ZONES.  ANOTHER BRIEF COOL-DOWN FOR SUNDAY...BUT NOT AS COLD AS WHAT
WE ARE SEEING CURRENTLY.  WE SEE SOUTHERLY WINDS RETURN MONDAY INTO
TUESDAY WITH WARMER TEMPS AND RISING DEWPOINTS.  THE RISING
DEWPOINTS COULD SET THE STAGE FOR SOME FOG ON TUESDAY...ESPECIALLY
ALONG THE COAST AS NEAR 60 DEWPOINTS ADVECT OVER THE COOL NEAR SHORE
WATERS DURING THE DAY.  WE MAY EVEN SEE A FEW ISOLATED PATCHES OF
LIGHT RAIN OR EVEN RAIN SHOWERS WORKING IN ACROSS THE WESTERN ZONES
BY TUESDAY AFTERNOON.  THE 12Z GFS YESTERDAY STARTING BACKING OFF ON
THE STRENGTH OF THE SYNOPTIC SCALE PLAYERS ON WEDNESDAYS
WEATHER...NAMELY DE-AMPLIFYING THE UPPER SYSTEM...BACKING OFF ON THE
INSTABILITY ALONG THE COAST AND WITH THE STRENGTH OF THE LOW LEVEL
JET.  THIS TREND HAS CONTINUED WITH THE LATEST 00Z GFS AND WE WILL
THEREFORE BACK OFF ON THE SEVERE WORDING FOR NEXT WEEK IN THE
HAZARDOUS WEATHER OUTLOOK.  WE MAINTAIN CHANCE POPS FOR SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS TUESDAY NIGHT INTO
WEDNESDAY...ALTHOUGH WITH EACH PASSING RUN THE GFS CONTINUES TO BACK
OFF ON THE INSTABILITY.  DRYSLOT ON THE BACKSIDE OF THE PASSING
UPPER TROUGH WORKS EAST ACROSS THE AREA WEDNESDAY NIGHT WITH NO POPS
ADVERTISED OUT PAST THURSDAY.  /05

&&

.MARINE...WITH THE RIDGE AXIS OVER EASTERN TEXAS...LATEST BUOY/CMAN
DATA CONTINUES TO REFLECT MODERATE TO STRONG NORTHWEST WINDS TO
SMALL CRAFT CRITERIA. WILL CONTINUE THIS AS A HEADLINE THROUGH LATE
MORNING. WINDS ARE FORECAST TO DECREASE AND SEAS SUBSIDE THROUGH THE
COURSE OF THE DAY AND INTO TONIGHT AS THE RIDGE AXIS MOVES ACROSS.
WITH THE APPROACH OF THE NEXT FRONT SATURDAY...PRESSURE GRADIENT
QUICKLY TIGHTENS CAUSING WESTERLY WINDS TO INCREASE AND SEAS TO ONCE
AGAIN BUILD. IN THE WAKE OF THE FRONT...WINDS BECOMING NORTHWEST
SATURDAY EVENING AND REMAIN STRONG THROUGH SUNDAY MORNING. SMALL
CRAFT ADVISORY CONDITIONS WILL LIKELY RETURN TO THE WEEKEND
FORECAST. LIGHT RETURN FLOW AND SMALLER SEA STATES SET UP BY EARLY
NEXT WEEK AS SURFACE HIGH MOVES EAST OF THE AREA. /10

&&

.FIRE WEATHER...RED FLAG WARNING TODAY FOR THE FLORIDA ZONES GIVEN
CRITERIA BEING EXCEEDED OF MORE THAN 4 HOURS OF LESS THAN 35 PERCENT
RH.  WILL KEEP FIRE WEATHER WATCH FOR SATURDAY AS WELL.  /05

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      46  27  64  33 /  00  00  05  05
PENSACOLA   47  29  62  35 /  00  00  05  05
DESTIN      46  32  60  37 /  00  00  05  05
EVERGREEN   43  22  61  28 /  00  00  10  10
WAYNESBORO  43  27  59  28 /  00  00  10  05
CAMDEN      43  26  58  28 /  00  00  10  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WARNING UNTIL 8 AM FRIDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...UPPER
     MOBILE...WASHINGTON...AND WILCOX.

FL...FIRE WEATHER WATCH FROM 11 AM SATURDAY TO 5 PM SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
     INLAND OKALOOSA...AND INLAND SANTA ROSA.

     FREEZE WARNING UNTIL 8 AM FRIDAY FOR THE FOLLOWING ZONES: INLAND
     ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

     RED FLAG WARNING FROM 9 AM FRIDAY TO 6 PM FRIDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
     INLAND OKALOOSA...AND INLAND SANTA ROSA.

MS...FREEZE WARNING UNTIL 8 AM FRIDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...AND WAYNE.

GM...SMALL CRAFT ADVISORY UNTIL 9 AM FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
     20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
     FROM 20 TO 60 NM.

&&

10/JM
05/JG
Hazardous weather outlook, Feb 16, 5:16 AM CST, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
516 AM CST FRI FEB 16 2007

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079-
171200-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-
CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-
GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
516 AM CST FRI FEB 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA
PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

DRY CONDITIONS TODAY INCREASES THE FIRE DANGER OVER THE AREA.

ANOTHER COLD NIGHT IS FORECAST WITH NIGHTTIME LOWS DROPPING DOWN
BELOW THE FREEZING MARK. SOME OF THE USUALLY COLDER SPOTS COULD
EXPERIENCE TEMPERATURES IN THE MID 20S. THESE TEMPERATURES WILL
CONTINUE TO POSE A HAZARD TO UNPROTECTED TENDER VEGETATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ANOTHER COLD FRONT MOVES ACROSS THE REGION SATURDAY. ALTHOUGH NO
THUNDERSTORMS ARE FORECAST WITH THIS FRONT...THE MAIN
HAZARDS LOOK TO BE CONFINED TO THE MARINE AREA. STRONG
NORTHERLY WINDS FOLLOWING THE FRONTAL PASSAGE CAUSES SEAS TO BUILD...
CAUSING A RETURN TO HAZARDOUS BOATING CONDITIONS SATURDAY INTO
THE EARLY PART OF THE DAY SUNDAY...ESPECIALLY FOR SMALL CRAFT
NAVIGATION.

THE NEXT STORM SYSTEM IS FORECAST TO MOVE INTO THE SOUTHERN PLAINS
AND TEXAS ON TUESDAY. THE LATEST RUNS OF THE COMPUTER MODEL GUIDANCE
ALONG WITH PRODUCTS ISSUED BY THE STORM PREDICTION CENTER IN NORMAN
OKLAHOMA SUGGEST THE POTENTIAL OF SEVERE THUNDERSTORMS EXISTS WEST OF
THE AREA FROM SOUTHEAST TEXAS TO LOUISIANA TUESDAY AND TUESDAY
NIGHT. THERE IS A DIFFERING OF OPINION BY EXTENDED RANGE WEATHER
MODELS AS TO WHAT HAPPENS WITH THIS SYSTEM BY WEDNESDAY AS IT
MOVES ACROSS THE DEEP SOUTH.

DUE TO THIS INCREASED VARIABILITY IN TIMING AND STRENGTH OF THIS
WEATHER SYSTEM BY MODEL FORECASTS THIS FAR IN ADVANCE...AN INCREASE
IN UNCERTAINTY EXISTS IN FORECASTING SEVERE THUNDERSTORMS.
ADJUSTMENTS WILL BE NEEDED IN LATER OFFICIAL FORECASTS. STAY
TUNED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT FOR SEVERE
WEATHER OPERATIONS WILL NOT BE REQUIRED THROUGH TONIGHT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 1:02 PM CSTRed Flag WarningMOBWalton26 hr
Feb 16, 4:00 PM CSTFreeze WarningMOB7 hr

Nearby

Fire Weather Watches in Florida, 2007Every fire weather watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.